# SDR HEEA979139

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23053299
- Condition: Defective
- Location: Turbine
- Part time: 767 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WHEEL DEFECTIVE
